# SDR AALA202208106986

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A300*
- Aircraft serial: 4893
- Aircraft time: 35,349 hours, 13,523 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING TAXI FOR TAKEOFF FLIGHT ATTENDANT NOTIFIED CAPTAIN THAT DOOR 3R SHOWED LOW PRESSURE IN CIDS DISPLAY. SERVICED 3R DOOR ASSIST BOTTLE PER AMM 52-10-00.
